Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I get throat infection, fever and mouth ulcers mostly after having sex so is there any relation between them also there is no relief even after medication ?

hey....m 23 years old male n suffering frm severe throat infection, fever n mouth ulcers now n den atleast once in a couple of month....especially whneva i hv spicy food n junk stuff n cold drnks are hot listed doctors iv consulted many ent specialist n tired of hvng antibiotics n all,i wz told to hv tonsilitis bt nw docz r sayng dere ain t such prob anymore.......bt all dt is still de same,plz plz help me out docz it seems to be realy weird n might not be having relation wid dz prob bt iv noticd i get ds throatache n mouth ulcer prob mostly after nightfallz or wheneva i have sex,is dere any connection between de tw0,plz let me knw. i ll b highly obliged docz :)
Asked On : Sat, 4 Feb 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU SHOULD CONSULT TO PHYSICIAN & PULMONOLOGIST

YOU MAY GERD AND YOUR THROAT MAY BE GETTING IRRITATION BECAUSE OF ACID REFLUX

YOU SHOULD GO FOR UGI ENDOSCOPY & 24 HOUR pH MONITORING TO RULE OUT GERD

YOU SHOULD ALSO TAKE PANTAPRAZOLE40MG + DOMPERIDONE 30 MG BD, H2 ANTAGONISTS BD, PROKINETICS BD

FOR MOUTH ULCER YOU SHOULD TAKE MULTIVITAMIN CONTAININF ZINC, TABLET REBAPIMIDE, VITAIMIN C BD

THERE IS NOCORELATION BETWEEN NIGHTFALL/ SEX WITH YOUR THROAT PROBLRM

TAKE CARE & GET WELL SOON


DR.MAYANK BHARGAVA
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor